# SDR DALA106273357

- Difficulty date: March 24, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 24,159 hours, 3,426 cycles
- Engine: Pwa PW4168A
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EPSU (15WL) AT DOOR 3 FAILED CAPACITY CHECK. MX REPLACED POWER SUPPLY UNIT AND BATTERY.  OPS CHECK WAS NORMAL.  ACFT RETURNED TO SERVICE.
